# SDR SWAA2022060614112

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 46,654 hours, 27,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY POWER SUPPLY (BATTERY) M1673 INOP. AFT EMERGENCY EXIT LIGHTS NOT WORKING / [01] R&R AFT GALLEY EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06 OPS CHECK GOOD.
